Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

BP, goes high on taking vitaminin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hi
Doctor :  
Doctor :   Hello.
Doctor :   Bangalore, India
User :   I HAVE B.P.
Doctor :   Ok
User :   I TAKING MINIPRESS AND OLMETSTRATION
Doctor :   Ok

User :   IF I TAKE ANY VITAMINITN TABLET MY BP IS RISING
Doctor :   For Health purposes please provide your Age, Occupation, Marital status, Height and Weight
User :   AGE 40
User :   User :   MARIED
User :   H5.4
User :   WEIGHT 73
Doctor :   Vitamin tablets dont cause a rise in BP. Calcium supplements need to be avoided.
Doctor :   Which Vitamin supplements did you take?
User :   I TIRED- B.COMPLEX/VITAMINC C/ E
User :   ANY VITAMIC TALBET
User :   IF I TAKE NEURBION INJECTION - IMMEDIATELY BP LEVEL IS GOING UP
Doctor :   Ok
User :   ALL MY LIPID PROFILE IS NORMAL
User :   BUT MY CRP LEVLE IS HIGH
Doctor :   When was the last time you got yourBP checked and is it under control?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor